American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J70) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Gunnar Aronsson, Michael G. Crandall and Petri Juutinen. A tour of the theory of absolutely minimizing functions. Bull. Amer. Math. Soc. 41 (2004) 439-505. MR 2083637.
Abstract, references, and article information
View Article: PDF

[2] Juan J. Manfredi and Enrique Villamor. Mappings with integrable dilatation in higher dimensions . Bull. Amer. Math. Soc. 32 (1995) 235-240. MR 1313107.
Abstract, references, and article information
View Article: PDF

[3] Sally Ellene Myers. A boundary maximum principle for degenerate elliptic-parabolic inequalities, for characteristic boundary points. Bull. Amer. Math. Soc. 80 (1974) 527-530. MR 0336070.
Abstract, references, and article information
View Article: PDF

[4] M. S. Baouendi and C. Goulaouic. Nonanalytic-hypoellipticity for some degenerate elliptic operators. Bull. Amer. Math. Soc. 78 (1972) 483-486. MR 0296507.
Abstract, references, and article information
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1